Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 3, NWS St. Louis, MO

February 11, 2009Jefferson County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 11, 2009, 2:49 AM CST for Jefferson County, Missouri. It took effect at Feb 11, 2009, 3:59 PM CST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2009, 2:49 AM CST (08:49 UTC)
In effect from
Feb 11, 2009, 3:59 PM CST
Expired
Feb 12, 2009, 11:02 AM CST
In force
19 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Jefferson County, MO

The radar

The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big River at Byrnesville (BYRM7). The gauge peaked at 15.92 ft at Feb 11, 2009, 10:00 AM CST.

actionminormoderate510152002/1102/1202/13
Action stage
13 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 110849
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
249 AM CST WED FEB 11 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN MISSOURI... 

  BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY

.THIS FLOOD WARNING IS A RESULT OF AN ESTIMATED 1.5 INCHES OF PRECIPITATION 
THE PAST 24 HOURS AND UPWARDS TO 1.5 INCHES FORECAST OVER THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC099-120849-
/O.NEW.KLSX.FL.W.0003.090211T1727Z-090214T2341Z/
/BYRM7.1.ER.090211T1727Z.090213T0600Z.090213T2341Z.NO/
249 AM CST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG RIVER AT BYRNESVILLE.
* FROM THIS MORNING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1:45 AM WEDNESDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 18.8 FEET BY EARLY FRIDAY MORNING. 
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR DAMAGES BEGIN.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/12  02/13  02/14  02/15  02/16

BIG RIVER
  BYRNESVILLE      16   12.03      15.0   17.2   18.7   10.7    7.3
3 follow-up statements
000 
WGUS83 KLSX 111635
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1035 AM CST WED FEB 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 0.8 TO 2.3 INCHES OF RAIN IN THE 
PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC099-121635-
/O.EXT.KLSX.FL.W.0003.090211T2159Z-090213T2100Z/
/BYRM7.1.ER.090211T2159Z.090212T1200Z.090212T2100Z.NO/
1035 AM CST WED FEB 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG RIVER AT BYRNESVILLE
* UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM WEDNESDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 16.9 FEET THURSDAY MORNING. 
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR DAMAGES BEGIN.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/12  02/13  02/14  02/15  02/16

BIG RIVER
  BYRNESVILLE      16    15.91     16.9   13.3    9.3    7.3    6.1
000 
WGUS83 KLSX 120453
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CST WED FEB 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

 
  BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY 

  BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY 


.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 2 INCHES OF 
PRECIPITATION THE PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC099-130453-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-090213T1806Z/
/BYRM7.1.ER.090212T1745Z.090212T1800Z.090212T1806Z.NO/
1053 PM CST WED FEB 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE BIG RIVER AT BYRNESVILLE
* UNTIL FRIDAY AFTERNOON.
* AT  9:45 PM WEDNESDAY THE STAGE WAS 14.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR DAMAGES BEGIN.

$$

MOC071-130452-
/O.EXT.KLSX.FL.W.0010.090214T0000Z-090215T0000Z/
/UNNM7.1.ER.090214T0000Z.090214T0000Z.090214T0000Z.NO/
1053 PM CST WED FEB 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE BOURBEUSE RIVER AT UNION
* FROM FRIDAY EVENING TO SATURDAY EVENING.
* AT  9:30 PM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY
  EVENING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.
* IMPACT...AT 12.0 FEET...FARMLAND BELOW THE GAGE BEGINS TO FLOOD.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/12  02/13  02/14  02/15  02/16

BIG RIVER
  BYRNESVILLE      16  14.59      15.1   11.3    8.0    6.3    5.5

BOURBEUSE RIVER
  UNION            15   9.06      10.7   14.3   11.8    4.1    2.5
000 
WGUS83 KLSX 121702
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1102 AM CST THU FEB 12 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

MOC099-121732-
/O.CAN.KLSX.FL.W.0003.000000T0000Z-090213T1806Z/
/BYRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1102 AM CST THU FEB 12 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG RIVER AT BYRNESVILLE.
* AT 10:45 AM THURSDAY THE STAGE WAS 13.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 14.5 FEET.  THE 
  RIVER WILL FALL TO 12.4 FEET BY FRIDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   02/13  02/14  02/15  02/16  02/17

BIG RIVER
  BYRNESVILLE      16   13.76      12.4    9.3    7.5    6.4    5.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 11, 2:32 AM CST, 17 minutes earlier.

Area forecast discussion, Feb 11, 2:32 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
232 AM CST WED FEB 11 2009

.DISCUSSION...
/228 AM CST WED FEB 11 2009/
LOW PRESSURE RAPIDLY DEEPENING AS IT MOVES NORTHEAST...BISECTING THE
CWA. IMPRESSIVE WARM CONVEYOR BELT CONTINUES TO BRING MODERATE AND
HEAVY RAINFALL TO MUCH OF THE CWA EARLY THIS MORNING. FLOOD WATCH
WILL CONTINUE UNTIL NOON...WITH THE EXPECTATION OF ALL THE THUNDER
MOVING EAST OF THE CWA...WITH ONLY DEFORMATION RAIN TO CONTEND
WITH FOR THE AFTERNOON. HAVE ADDED A MIX OF SNOW THIS AFTERNOON AS
ADDITIONAL COOLING OF THE ATMOSPHERE TAKES PLACE AS THE 500MB LOW
PASSES OVERHEAD. DAYSHIFT WILL NEED TO NOWCAST THIS IF TRANSITION
BEGINS TO UNFOLD. WIND ADVISORY STILL LOOKS TO BE ON TRACK AS LOW
PULLS AWAY THIS AFTERNOON.

DRY WEATHER AND SLIGHTLY WARMER THAN NORMAL TEMPERATURES EXPECTED
THURSDAY INTO FRIDAY...BEFORE NEXT SYSTEM AFFECTS THE AREA FRIDAY
NIGHT. LITTLE CHANGE MADE HERE AS MODEL GUIDANCE CONTINUES TO
INDICATE A FAST MOVING SHORTWAVE AND SUFACE LOW MOVING EAST ACROSS
THE CWA. ULTIMATE TRACK OF THIS SYSTEM WILL DICTATE HOW MUCH SNOW
VS. RAIN WE SEE OUT OF THIS SYSTEM. APPEARS BEST CHANCE OF
ACCUMULATION WILL BE ACROSS NORTHERN STRETCHES OF THE CWA.

CVKING

&&

.AVIATION...
/1150 PM CST TUE FEB 10 2009/
FOR THE 06Z TAFS...
MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDERSTORMS HAVE OVERSPREAD
THE REGION. CIGS AND VSBYS WILL BE HIGHLY VARIABLE THRU THE
NIGHT DEPENDING ON WHERE THE HEAVIEST RAIN GOES. WINDS WILL BECOME
EAST/NORTHEAST NORTH OF THE I-70 CORRIDOR WHILE THEYLL STAY
SOUTH-SOUTHEAST SOUTH OF I-70. AS THE SURFACE LOW MOVES ACROSS THE
AREA WEDNESDAY MORNING THE WIND WILL VEER TO THE NORTHWEST AND
BECOME GUSTY...POSSIBLY AS HIGH AS 35-40KTS AS THE SYSTEM PULLS
AWAY. SOME SNOW IS ALSO POSSIBLE ON THE BACK SIDE OF THE
SYSTEM ON WEDNESDAY...PRIMARILY OVER NORTHEAST MISSOURI/WEST CENTRAL
ILLINOIS...BUT MY CONFIDENCE IS LOW AT THIS TIME SO IVE LEFT
MENTION OF SN OUT FOR NOW.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     LINCOLN-MADISON-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-
     REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
     STE. GENEVIEVE-WARREN-WASHINGTON.

     WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CRAWFORD-IRON-
     JEFFERSON-MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-
     WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR BOND IL-BROWN IL-
     CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

     WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR BOND IL-CLINTON
     IL-FAYETTE IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Feb 10, 4:02 PM CST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CST TUE FEB 10 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
402 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

HEAVY RAIN IS EXPECTED LATE TONIGHT AS A LOW PRESSURE SYSTEM
APPROACHES THE AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF
THE AREA LATE TONIGHT FOR 1 TO 3 INCHES OF RAIN FALLING ON GROUND
THAT IS SATURATED.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE AREA LATE
TONIGHT...ESPECIALLY OVER SOUTHEAST MISSOURI. THE GREATEST THREAT
WILL BE DAMAGING WINDS...HOWEVER TORNADOES ARE ALSO POSSIBLE
BECAUSE OF THE STRONG WIND SHEAR.

OUTSIDE OF THUNDERSTORMS...SOUTH WINDS ARE EXPECTED TO INCREASE
LATE TONIGHT INTO THE 15 TO 25 MPH RANGE WITH SOME WIND GUSTS IN
EXCESS OF 35 MPH OVER PARTS OF SOUTH CENTRAL AND SOUTHWEST
ILLINOIS AS WELL AS SOUTHEAST MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAVY RAIN IS EXPECTED TO CONTINUE WEDNESDAY MORNING. A FLASH
FLOOD WATCH WILL CONTINUE UNTIL NOON ON WEDNESDAY OVER MOST OF THE
AREA.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER PARTS OF
SOUTHEAST AND FAR EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST AND
SOUTH CENTRAL ILLINOIS ON WEDNESDAY MORNING.

WINDY CONDITIONS ARE ALSO EXPECTED ON WEDNESDAY...WITH OCCASIONAL
GUSTS IN THE 40 TO 45 MPH RANGE. A WIND ADVISORY IS IN EFFECT FOR
PARTS OF SOUTH CENTRAL AND SOUTHWEST ILLINOIS AS WELL AS SOUTHEAST
MISSOURI.

THERE IS A CHANCE OF SNOW FRIDAY AND FRIDAY NIGHT...MAINLY ALONG
AND NORTH OF INTERSTATE 70. THERE IS SOME POTENTIAL FOR
ACCUMULATING SNOW OVER NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS WITH THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TONIGHT FOR SEVERE WEATHER AND
FLOODING. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ASKED TO
REPORT HEAVY RAINFALL AMOUNTS AND ANY FLOODING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BRITT

In the hours before

Local storm report, Feb 11, 12:52 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLOOD            ST. LOUIS               38.64N  90.24W
02/11/2009                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            SEVERAL INCHES OF STANDING WATER ON ROAD AT GOODFELLOW
            AND PAGE

&&

EVENT NUMBER LSX0901476

CARNEY
Local storm report, Feb 11, 12:59 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1247 AM     FLASH FLOOD      ST. LOUIS               38.64N  90.24W
02/11/2009                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            SEVERAL INCHES OF WATER FLOWING OVER ROAD AT 3228 N
            BROADWAY

&&

EVENT NUMBER LSX0901477

CARNEY
Local storm report, Feb 11, 1:01 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
101 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       FERGUSON                38.75N  90.30W
02/11/2009  M1.30 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901478

MILLER
Local storm report, Feb 11, 1:03 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
103 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0102 AM     FLOOD            ST. LOUIS               38.64N  90.24W
02/11/2009                   ST. LOUIS CITY     MO   LAW ENFORCEMENT

            STANDING WATER AROUND 6 INCHES DEEP AT 5517 MANCHESTER
            AVE

&&

EVENT NUMBER LSX0901479

CARNEY
Local storm report, Feb 11, 1:06 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
106 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0104 AM     HEAVY RAIN       BALLWIN                 38.59N  90.55W
02/11/2009  M1.60 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0901480

CARNEY
Local storm report, Feb 11, 1:09 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
109 AM CST WED FEB 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0100 AM     FLOOD            SHREWSBURY              38.59N  90.33W
02/11/2009                   ST. LOUIS          MO   LAW ENFORCEMENT

            INTERSECTION OF DES PERES PKWY AND LANDSDOWNE AVE UNDER
            SEVERAL INCHES OF WATER

&&

EVENT NUMBER LSX0901481

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 10:47 PM CSTFlash Flood WarningLSXCole3 hr
Feb 11, 12:17 AM CSTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis6 hr
Feb 11, 12:44 AM CSTFlash Flood WarningLSXSaint Louis, City of Saint Louis5 hr
Feb 11, 2:29 AM CSTSevere Thunderstorm WarningLSXMadison27 min
Feb 11, 10:27 AM CSTRiver Flood WarningLSXFranklin72 hr
Feb 11, 10:54 AM CSTRiver Flood WarningLSXReynolds34 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.